# SDR IPXA2019042974503

- Difficulty date: April 4, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 17,285 hours, 10,718 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:123C,  FWD PIT FLOOR PANEL 132PG CRACKED.  FABRICATED REPLACEMENT FLOOR PANEL IAW SREO A300-5320-16407-E.
